# SDR COOSDR060032

- Difficulty date: August 24, 2006
- Submitted: December 8, 2006
- Operation: General aviation
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT WBL 114 RIB UPPER CHORD CRACKED NEAR STR-2.  (K)
